# SDR IXXA20231027077

- Difficulty date: October 26, 2023
- Submitted: October 27, 2023
- Operation: Air carrier
- Aircraft: N433AZ
- Make and model: Boeing 767381
- Aircraft serial: 24400
- Aircraft time: 91,312 hours, 34,147 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: L, B

## Discrepancy

FOLLOWING LE SLAT ASYM EICAS AND LEADING EDGE LIGHT INDICATIONS CREW ABORTED APPROACH. PRIOR TO SECOND APPROACH, KCLT AIR TRAFFIC CONTROL TOWER DECLARED EMERGENCY. LANDING WAS WITHOUT INCIDENT AND ON ARRIVAL THE AIRCRAFT WAS GROUNDED FOR MAINTENANCE. POST FLIGHT LINE MAINTENANCE REPORTED,  NO LEADING EDGE ASYMMETRY CONDITIONS ON INITIAL WALKAROUND. FLAP/SLAT ELECTRICALLY RETRACTED IAW B767 AMM 27-51-00 AND 27-81-00. NO FAULTS FOUND. CYCLED FLAP/SLAT HYDRAULICALLY. NO LEADING EDGE SLAT ASYM ON EICAS AND NO LEADING EDGE LIGHT INDICATIONS NOTED. FLAP/SLAT ELECTRONIC UNIT BUILT IN TEST EQUPMENT CHECK GOOD PER B767 AMM 27-51-00. NO FAULTS NOTED. AIRCRAFT RETURNED TO SERVICE.
